# SDR DXTA200500938

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 4,711 hours, 3,703 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL AND DURING TAXI THE BRAKES ARE VERY TOUCHY AND APPLY AT DIFFERENT RATES. NOT POSSIBLE TO TAXI WITHOUT CONSTANT PULLING LEFT AND RIGHT.  PERFORMED TROUBLESHOOTING OF BRAKE SYSTEM, INCLUDING ANTI-SKID SYSTEM FUNCTIONAL CHECK IS GROUND MODE.  FUNCTIONAL CHECK TESTED GOOD.  BLED ANTI-SKID BRAKE SYSTEM PERFORMED HIGH SPEED GROUND TAXI, NO DEFECTS NOTED.  ALL WORK PERFORMED IAW CESSNA 560XL MM, CH 32-42-00.  BRAKES OPERATE PROPERLY AT THIS TIME.
